# SDR 98ZZZX3320

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 500200401
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM SERVICE FOR 'METAL IN THE TAILPIPE'.  DISASSEMBLY OF THE ENGINE REVEALED A FRACTURED 4TH STAGE COMPRESSOR BLADE.   CAUSE OF FAILURE IS UNDER INVESTIGATION AT GEES.
